# SDR ASAA0944321

- Difficulty date: January 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 FLAP TRACK RUSTED.  R&R NR 1 FLAP TRACK B737 400 AMM 27 51 49.
